Bicompact schemes for an inhomogeneous linear transport equation
- 36 Downloads
The bicompact finite-difference schemes constructed for a homogeneous linear transport equation for the case of the inhomogeneous transport equation are generalized. The equation describes the transport of particles or radiation in media. Using the method of lines, the bicompact scheme is constructed for the initial unknown function and the complementary unknown mesh function defined as the integral average of the initial function with respect to space cells. The comparison of the calculation results of the proposed method and the conservative-characteristic method is carried out. The latter can be assigned to the class of bicompact finite-difference schemes; however, this method is based on the idea of the redistribution of incoming fluxes from illuminated edges to unilluminated edges.
Keywordstransport equation finite-difference schemes bicompact schemes conservative schemes Runge-Kutta methods redistribution of fluxes
Unable to display preview. Download preview PDF.
- 10.K. A. Mathews, “On the propagation of rays in discrete ordinates,” Nucl. Sci. Eng. 123, 155–180 (1999).Google Scholar
- 12.L. P. Bass and O. V. Nikolaeva, “SWDD OAM scheme and results of methodical calculations” in Neitronika-97: Algorithms and Programs for Neutronic Calculations of Nuclear Reactors (Obninsk, 1997), pp. 76–83 [in Russian].Google Scholar
- 14.A. M. Voloshchenko, “Solution of a transfer equation by DSn method in heterogeneous environments II: Onedimensional spherical and cylindrical geometries” in Numerical Solution of Transfer Equations in One-Dimensional Problems (Keldysh Institute of Appl. Math., Moscow, 1981), pp. 64–91 [in Russian].Google Scholar
- 19.V. Ya. Gol’din, G. V. Danilova, and N. N. Kalitkin, “Numerical integration of a multidimensional transfer equation” in Numerical Methods for Solving Problems of Mathematical Physics (Nauka, Moscow, 1966), pp. 190–193 [in Russian].Google Scholar
- 20.V. Ya. Gol’din, N. N. Kalitkin, and T. V. Shishova, “Nonlinear difference schemes for hyperbolic equations,” Zh. Vychisl. Mat. Mat. Fiz. 5(5), 938–944 (1965).Google Scholar